Free Access
Volume 11, February 2007
Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
Page(s) 281 - 300
Published online 19 June 2007
  1. D. Aldous and P. Diaconis, Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem. Bull. Amer. Math. Soc. (N.S.) 36 (1999) 413–432. [CrossRef] [MathSciNet] [Google Scholar]
  2. K.S. Alexander, The rate of convergence of the mean length of the longest common subsequence. Ann. Appl. Probab. 4 (1994) 1074–1082. [CrossRef] [MathSciNet] [Google Scholar]
  3. R. Arratia and M.S. Waterman, A phase transition for the score in matching random sequences allowing deletions. Ann. Appl. Probab. 4 (1994) 200–225. [Google Scholar]
  4. J. Baik, P. Deift and K. Johansson, On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119–1178. [CrossRef] [MathSciNet] [Google Scholar]
  5. V. Chvatal and D. Sankoff, Longest common subsequences of two random sequences. J. Appl. Probability 12 (1975) 306–315. [Google Scholar]
  6. P. Clote and R. Backofen, Computational molecular biology. An introduction. Wiley Series in Mathematical and Computational Biology. John Wiley & Sons Ltd., Chichester (2000). [Google Scholar]
  7. R. Hauser and H. Matzinger, Local uniqueness of alignments with af fixed proportion of gaps. Submitted (2006). [Google Scholar]
  8. C.D. Howard, Models of first-passage percolation, in Probability on discrete structures, Encyclopaedia Math. Sci. 110, Springer, Berlin (2004) 125–173. [Google Scholar]
  9. C.D. Howard and C.M. Newman, Geodesics and spanning trees for euclidian first-passage percolation. Ann. Probab. 29 (2001) 577–623. [MathSciNet] [Google Scholar]
  10. K. Johansson, Transversal fluctuations for increasing subsequences on the plane. Probab. Theory Related Fields 116 (2000) 445–456. [CrossRef] [MathSciNet] [Google Scholar]
  11. J. Lember and H. Matzinger, Variance of the LCS for 0 and 1 with different frequencies. Submitted (2006). [Google Scholar]
  12. C.M. Newman and M.S.T. Piza, Divergence of shape fluctuations in two dimensions. Ann. Probab. 23 (1995) 977–1005. [CrossRef] [MathSciNet] [Google Scholar]
  13. P.A. Pevzner, Computational molecular biology. An algorithmic approach. Bradford Books, MIT Press, Cambridge, MA (2000). [Google Scholar]
  14. M.J. Steele, An Efron-Stein inequality for non-symmetric statistics. Annals of Statistics 14 (1986) 753–758. [CrossRef] [MathSciNet] [Google Scholar]
  15. M.S. Waterman, Estimating statistical significance of sequence alignments. Phil. Trans. R. Soc. Lond. B 344 (1994) 383–390. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.